MathSciNet Relay Station
MathSciNet bibliographic data
MR2275834 42B20 (44A15 45P05 46E35)
Bennett, Jonathan; Carbery, Anthony; Tao, Terence On the multilinear restriction and Kakeya conjectures. Acta Math. 196 (2006), no. 2, 261–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement